# SDR AALA20130722003

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,329 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY LIGHT MISSING LAMPS.  REPLACED LAMPS FOR ROW 9 EMERGENCY LIGHT.  OPERATION CHECKED NORMAL.
